# SDR 03FDEA01895

- Difficulty date: November 9, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727-200
- Aircraft serial: 20935
- Aircraft time: 53,394 hours, 33,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 910 LEFT BL 71 AT STR 17.  REPAIRED IAW BOEING SRM 53-10-4 FIG 13 AND EA 7-5310-55092.
